Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Quad Cities, IA

June 24, 2015Benton County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2015, 11:04 PM CDT for Benton County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 11:04 PM CDT (04:04 UTC)
Expired
Jun 25, 2015, 5:00 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Benton County, IA

The radar

The Quad Cities radar (KDVN), 136 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-609 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
637 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS53 KDVN 250404
FFWDVN
IAC011-251000-
/O.NEW.KDVN.FF.W.0012.150625T0404Z-150625T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1104 PM CDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN EAST CENTRAL IOWA...

* UNTIL 500 AM CDT
        
* AT 1102 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING 
  ACROSS THE WARNED AREA. WATER WAS REPORTED OVER THE ROAD SOUTH OF 
  VINTON ON HIGHWAY 218. UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VINTON...BELLE PLAINE...ATKINS...WALFORD...DYSART...SHELLSBURG...
  NEWHALL...BLAIRSTOWN...VAN HORNE...KEYSTONE...NORWAY...GARRISON...
  LUZERNE AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4217 9230 4216 9183 4187 9183 4187 9230

$$

GIBBS
1 follow-up statement
368 
WGUS73 KDVN 250745
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT THU JUN 25 2015

IAC011-250755-
/O.CAN.KDVN.FF.W.0012.000000T0000Z-150625T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON IA-
245 AM CDT THU JUN 25 2015

...THE FLASH FLOOD WARNING FOR BENTON COUNTY IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 4217 9230 4216 9183 4187 9183 4187 9230

$$

GIBBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 7:02 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 24, 7:02 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT WED JUN 24 2015

.SYNOPSIS...
ISSUED AT 305 PM CDT WED JUN 24 2015

12Z UA ANALYSIS HAS AN 850MB WARM FRONT FROM CENTRAL
NEBRASKA...THROUGH SOUTHWEST IOWA...AND INTO SOUTHERN ILLINOIS.
ALONG AND SOUTH OF THIS FRONT WAS VERY WARM AND MOIST AIR. A WEAK
LLJ RAN FROM WEST TEXAS INTO CENTRAL KANSAS. SATELLITE/RADAR
TRENDS THROUGH MID AFTERNOON HAS A LOOSELY ORGANIZED CONVECTIVE
COMPLEX MOVING ACROSS IOWA WITH ANOTHER DEVELOPING BACK ALONG THE
MISSOURI RIVER.

18Z SFC DATA PLACES AN INFERRED LOW JUST EAST OF KOMA WITH A WARM
FRONT RUNNING FROM THE LOW TO NEAR KSTL. DEW POINTS ALONG AND
SOUTH OF THE WARM FRONT WERE IN THE UPPER 60S TO LOWER 70S. NORTH
OF THE WARM FRONT DEW POINTS WERE IN THE 50S TO LOWER 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 305 PM CDT WED JUN 24 2015

RADAR AND RAP TRENDS WILL TAKE THE CURRENT CONVECTIVE COMPLEX EAST
LATE THIS AFTERNOON AND INTO THE EARLY EVENING. THE LACK OF
INSTABILITY ACROSS THE AREA MEANS THE COMPLEX WILL BE RAIN WITH
EMBEDDED THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
WITH THE STRONGER CONVECTION.

THERE ARE STILL QUESTIONS REGARDING THE OVERALL SEVERE THREAT FOR
LATE THIS AFTERNOON AND EVENING. THE SECONDARY CONVECTIVE COMPLEX
BACK ALONG THE MISSOURI RIVER IN WESTERN IOWA MAY POSE THE BETTER
THREAT OF SEVERE STORMS. IF SEVERE STORMS DO OCCUR LATE THIS
AFTERNOON AND EVENING...AREAS SOUTH OF I-80 WOULD BE MORE AT
THREAT.

AFTER SUNSET AND THROUGH SUNRISE THURSDAY...THE SECONDARY
CONVECTIVE COMPLEX WILL GROW UPSCALE AS FORCING AND MOISTURE
INCREASES ACROSS THE AREA. THE MODELS DO SUGGEST A SURFACE LOW
MOVING THROUGH THE CENTRAL PART OF THE AREA TONIGHT HELPING TO
ENHANCE THE RAINFALL. HEAVY RAIN IS DEFINITELY A THREAT AS STORMS
MAY MOVE REPEATEDLY OVER THE SAME AREAS.

BASED ON WHAT HAS ALREADY OCCURRED TODAY...RAINFALL OF 2 TO 4
INCHES IS PLAUSIBLE SHORTLY AFTER SUNRISE THURSDAY.

ON THURSDAY...RAIN WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST
DURING THE DAY. IF CLOUDS REMAIN ACROSS THE AREA FOR MUCH OF THE
DAY...THE NORTH HALF OF THE AREA MAY BE DRY DURING THE AFTERNOON
HOURS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 305 PM CDT WED JUN 24 2015

FORECAST HIGHLIGHTS OF THE LONG TERM PERIOD INCLUDE A TRANSITION TO
NORTHWEST FLOW...COOLER TEMPERATURES...AND PERIODIC RAIN CHANCES.

FOR THURSDAY NIGHT...THE FAR SOUTHERN FRINGE REMAINS IN THE MARGINAL
RISK AREA FOR SEVERE STORMS ALONG THE RESIDUAL BOUNDARY. WILL ALSO
HAVE TO MONITOR THIS AREA FOR HEAVY RAIN PER THE 12Z NAM...ALTHOUGH
THAT PARTICULAR MODEL IS THE MOST BULLISH ON QPF. ON FRIDAY...EXPECT
ADDITIONAL SCATTERED SHOWERS AND STORMS AS AN UPPER TROUGH DIPS
THROUGH THE REGION IN SHARPENING NORTHWEST FLOW. THIS FORCING WILL
EXIT QUICKLY FRIDAY NIGHT FOR A DRY PERIOD CONTINUING THROUGH
SATURDAY.

LOOKING AHEAD...ADDITIONAL SCATTERED RAIN WILL BE POSSIBLE EVERY DAY
FROM SUNDAY THROUGH WEDNESDAY. PERSISTENT NORTHWEST FLOW WILL GUIDE
PERIODIC SHORT WAVE ENERGY INTO THE FORECAST AREA. CONSENSUS BLENDED
POPS OF 20-40 PERCENT ARE REASONABLE. THE OVERALL SEVERE WEATHER
THREAT THROUGH THIS PERIOD IS LOW. SLIGHTLY BELOW NORMAL
TEMPERATURES ARE EXPECTED THROUGH THE BULK OF THE LONG TERM
PERIOD...WITH HIGHS MAINLY IN THE UPPER 70S...PERHAPS OCCASIONALLY
TOUCHING THE LOWER 80S.&&

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 647 PM CDT WED JUN 24 2015

VFR OR MVFR WILL PREVAIL FOR NEXT SEVERAL HOURS. A CLUSTER OF
SHOWERS AND STORMS HAVE FORMED OVER WEST-CENTRAL IOWA WHICH WILL
PROPAGATE TOWARD THE E/SE WITH TIME. THEREFORE...LOOK FOR
DETERIORATING CONDITIONS MOSTLY AFTER 03Z-05Z/THURSDAY.

ENVIRONMENTAL CONDITIONS SUPPORT TORRENTIAL RAINFALL AND
LOCALIZED HIGH WINDS WITH ANY STORMS THAT FORM...RESULTING IN THE
POTENTIAL FOR SOME PERIODS OF IFR/LIFR. MOST LIKELY WINDOW FOR
STORMS TO IMPACT KCID/KMLI/KBRL IS BETWEEN 06Z-012Z...EARLIEST AT
KCID AND LATEST AT KBRL. WILL LIKELY NEED TO UPDATE WITH MORE
AGGRESSIVE TEMPO GROUPS AS STORMS GET CLOSER.
UTTECH

&&

.HYDROLOGY...
ISSUED AT 305 PM CDT WED JUN 24 2015

ANOTHER ROUND OF HEAVY RAIN WILL BE SEEN ACROSS THE AREA FROM LATE
THIS AFTERNOON INTO THURSDAY MORNING. SOILS ACROSS THE AREA ARE
ALREADY QUITE MOIST AND THIS ADDITIONAL RAINFALL WILL QUICKLY
SATURATE THE SOILS. AREA RIVERS ARE ALREADY RUNNING HIGH FROM
HEAVY RAINFALL OVER THE PAST 10 DAYS AND SOME ARE IN FLOOD. THIS
ADDITIONAL RAIN WILL RESULT IN ADDITIONAL RISES...SOME POSSIBLY
SIGNIFICANT...ON AREA RIVERS AND INCREASE THE FLOOD THREAT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK-SCOTLAND.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...RP KINNEY
AVIATION...UTTECH
HYDROLOGY...08
Hazardous weather outlook, Jun 24, 3:32 PM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT WED JUN 24 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-252045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
332 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS
TONIGHT.

SEVERE STORMS ARE STILL POSSIBLE LATE THIS AFTERNOON AND EVENING.
BASED ON DATA THROUGH MID AFTERNOON...AREAS ALONG AND SOUTH OF
INTERSTATE 80 APPEAR TO BE AT A HIGHER RISK.

IF SEVERE STORMS DO DEVELOP LATE THIS AFTERNOON AND EVENING...
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE.

HEAVY RAIN IS LIKELY LATE THIS AFTERNOON AND TONIGHT. WIDESPREAD
RAINFALL TOTALS OF 1 TO 4 INCHES MAY BE POSSIBLE BY SUNRISE
THURSDAY...SO FLASH FLOODING IS A THREAT. A FLASH FLOOD WATCH IS
IN EFFECT FOR THE ENTIRE AREA.

AREA RIVERS CONTINUE TO EXPERIENCE FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY
AFTERNOON AND EVENING ACROSS FAR SOUTHEASTERN IOWA...WEST CENTRAL
ILLINOIS...AND FAR NORTHEAST MISSOURI.

THE PATTERN WILL REMAIN ACTIVE INTO EARLY NEXT WEEK WITH CHANCES
OF THUNDERSTORMS ON FRIDAY AS WELL AS SUNDAY NIGHT INTO MONDAY. IT
IS TOO EARLY TO TELL WHETHER ANY OF THESE EVENTS WILL BE SEVERE SO
PLEASE STAY TUNED TO FORECASTS FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON THURSDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 24, 9:17 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CDT WED JUN 24 2015

IAC011-250300-
BENTON-
917 PM CDT WED JUN 24 2015

...A STRONG THUNDERSTORM WILL AFFECT BENTON COUNTY...

AT 915 PM CDT...A STRONG THUNDERSTORM WAS NEAR TOLEDO...MOVING EAST
AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VINTON...NEWHALL...VAN HORNE...KEYSTONE...GARRISON AND VINTON
MEMORIAL AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4224 9229 4226 9197 4190 9196 4194 9230
TIME...MOT...LOC 0215Z 268DEG 37KT 4206 9254

ERVIN
Local storm report, Jun 24, 10:03 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             6 NE VAN HORNE          42.08N 92.03W
06/24/2015  E0.25 INCH       BENTON             IA   TRAINED SPOTTER

            PEA SIZE HAIL WITH LIGHT TO MODERATE RAIN

&&

TAS
Local storm report, Jun 24, 10:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             1 NNW SHELLSBURG        42.11N 91.88W
06/24/2015  M0.88 INCH       BENTON             IA   TRAINED SPOTTER

1019 PM     HAIL             SHELLSBURG              42.09N 91.87W
06/24/2015  M1.00 INCH       BENTON             IA   EMERGENCY MNGR

&&

TAS
Local storm report, Jun 24, 10:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1036 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             CENTER POINT            42.19N 91.78W
06/24/2015  M0.88 INCH       LINN               IA   EMERGENCY MNGR

&&

HAASE
Special weather statement, Jun 24, 10:52 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 PM CDT WED JUN 24 2015

IAC011-250515-
BENTON-
1052 PM CDT WED JUN 24 2015

...HEAVY RAINS AND MINOR FLOODING POSSIBLE IN BENTON COUNTY 1215
AM CDT...

DOPPLER RADAR HAS INDICATED THAT 1 TO 2 INCHES OF RAIN HAVE FALLEN
OVER CENTRAL PORTIONS OF BENTON COUNTY.  PONDING OF WATER ON ROADS
AND MINOR FLOODING ARE POSSIBLE FOR THE NEXT HOUR AND HALF IN THE
AREA.

IF ADDITIONAL RAINFALL OCCURS IN THE AREA IN THE NEXT FEW HOURS...A
FLASH FLOOD WARNING MAY BE NEEDED.

IF YOU ENCOUNTER FLOODED ROADWAYS...BE SMART...DONT BECOME A
STATISTIC...TURN AROUND...DONT DROWN.

LAT...LON 4217 9230 4216 9183 4187 9183 4188 9230
TIME...MOT...LOC 0345Z 240DEG 49KT 4203 9211

GIBBS
Local storm report, Jun 24, 10:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 PM CDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             CENTER POINT            42.19N 91.78W
06/24/2015  E1.25 INCH       LINN               IA   BROADCAST MEDIA

            RELAYED BY KCRG-TV THROUGH VIEWER PICTURE ON SOCIAL
            MEDIA.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:19 PM CDTRiver Flood WarningDVNKeokuk6 days
Jun 24, 8:19 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee6 days
Jun 24, 9:06 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington5 days
Jun 24, 9:06 PM CDTRiver Flood WarningDVNLouisa8 days
Jun 24, 9:06 PM CDTRiver Flood WarningDVNLouisa7 days
Jun 24, 9:06 PM CDTRiver Flood WarningDVNLouisa8 days
Jun 24, 9:06 PM CDTRiver Flood WarningDVNJohnson, Washington5 days
Jun 24, 9:16 PM CDTSpecial Weather StatementDVNBenton44 min
Jun 24, 9:17 PM CDTSpecial Weather StatementDVNBenton43 min
Jun 24, 9:43 PM CDTRiver Flood WarningDVNDes Moines, Louisa6 days
Jun 24, 9:43 PM CDTRiver Flood WarningDVNDes Moines8 days
Jun 24, 9:43 PM CDTRiver Flood WarningDVNDes Moines, Lee8 days
Jun 24, 9:43 PM CDTRiver Flood WarningDVNLee7 days
Jun 24, 10:15 PM CDTSevere Thunderstorm WarningDVNBenton, Linn60 min
Jun 24, 10:52 PM CDTSpecial Weather StatementDVNBenton83 min
Jun 24, 11:35 PM CDTSpecial Weather StatementDVNWashington85 min
Jun 25, 10:37 AM CDTRiver Flood WarningDVNVan Buren72 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.